Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 12  


Ordinary Differential Equations
Invertibility conditions for a second order differential operator
Kh. A. Abduvaitov, È. M. Muhamadiev
2115
An optimal control problem in Hilbert space
D. È. Allakhverdiev, N. K. Allachverdieva
2124
The structure of the Poincaré disc of a first order homogeneous differential equation
A. N. Berlinskii
2135
On the question of the oscillation of the solutions of a second order differential equation with an “integrally small” coefficient
I. V. Kamenev
2141
The first boundary value problem for a certain fourth order system
Yu. A. Klokov, L. A. Lepin
2149
The solvability of linear differential equations in weighted spaces of entire functions
Yu. F. Korobeinik, V. A. Bogachev
2158
Estimation of the states of controllable systems under conditions of indeterminacy
A. S. Koshcheev
2168
A Hölder condition for Bellman's function
A. A. Liverovskiy
2180
The asymptotic properties of the solutions of two-dimensional differential systems
J. D. Mirzov
2188
On the question of the controllability of linear systems in locally convex spaces
Ya. V. Radyno
2199
Semi-dynamical systems on the line
K. S. Sibirskii, A. S. Shube
2207
$(U,\kappa ,\alpha )$-monotone equations
Yu. V. Trubnikov, S. S. Dashieva
2213
On the question of the stability of the solutions of linear differential equations with retarded argument
V. A. Tyshkevich
2225

Partial Differential Equations
The Goursat problem for a second order hyperbolic equation with a singularity in the coefficient
F. T. Baranovskii
2234
Method of penalty functions and optimality conditions for the generalized solutions for an optimal control problem with partial derivatives
Yu. M. Volin, G. M. Ostrovskii, A. V. Finkelstein
2246
Stabilization of the solution of the Cauchy problem for a higher order parabolic equation
E. B. Sandakov
2256
The inverse problem for higher order elliptic equations
B.-W. Schulze
2265

Short Communications
Syzygies between the affine invariants of a system with quadratic right hand sides
M. N. Popa
2272
Optimal control of processes that are described by integro-differential equations
B. M. Usifov, É. M. Dzhafarov
2276

Boris Pavlovič Demidovič
N. P. Erugin, Yu. S. Bogdanov, N. A. Izobov, I. P. Makarov, K. S. Sibirskii
2280
Isaak Samoǐlovič Kukles
N. P. Erugin, Yu. S. Bogdanov, K. S. Sibirskii, A. K. Atakhodzhaev, A. R. Artykov
2284

Letter to the editor
Letter to the editors: “A criterion for discreteness of the spectrum for a degenerate operator, and certain imbedding theorems” (Differencial'nye Uravnenija 13 (1977), no. 1, 111–120)
M. Otelbaev
2288
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021